# SDR DALA2021032401744

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 R-4 DOOR LOWER GIRT BAR HAS BROKEN SPRING. FWD SIDE OF BAR. CORRECTIVE ACTION: PERFORMED NO GO TEST ON NEW R-4 DOOR GIRT BAR IAW B757 AD T/C 2560-01492-0201. REMOVED AND REPLACED R-4 DOOR GIRT BAR AND RIG/ADJUSTMENT IAW B-757 AMDS T/C. (1762576)
